Alert archive / Wyoming / Tornado Warnings in 2023

Tornado Warning 15, NWS Cheyenne, WY

June 22, 2023Laramie County, Platte County, Wyoming

NWS Cheyenne, WY issued this tornado warning at Jun 22, 2023, 4:19 PM MDT for Laramie County, Platte County, Wyoming. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2023, 4:19 PM MDT (22:19 UTC)
Expired
Jun 22, 2023, 4:45 PM MDT
In force
26 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 55 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 4:32 PM MDTTORNADO8 Ssw Chugwater, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 12:14 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 10.3 hours before the alert went out and 314 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2023-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2023-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

261 
WFUS55 KCYS 222219
TORCYS
WYC021-031-222245-
/O.NEW.KCYS.TO.W.0015.230622T2219Z-230622T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
419 PM MDT Thu Jun 22 2023

The National Weather Service in Cheyenne has issued a

* Tornado Warning for...
  North central Laramie County in southeastern Wyoming...
  Southeastern Platte County in southeastern Wyoming...

* Until 445 PM MDT.
    
* At 419 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles southwest of Chugwater, or 28 miles south of
  Wheatland, moving northeast at 20 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  north central Laramie and southeastern Platte Counties.

This includes Interstate 25 in Wyoming between mile markers 43 and
53.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 4158 10499 4169 10501 4179 10466 4160 10466
TIME...MOT...LOC 2219Z 246DEG 19KT 4164 10491 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Trudel
2 follow-up statements
130 
WWUS55 KCYS 222233
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
433 PM MDT Thu Jun 22 2023

WYC021-031-222245-
/O.CON.KCYS.TO.W.0015.000000T0000Z-230622T2245Z/
Laramie WY-Platte WY-
433 PM MDT Thu Jun 22 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR NORTH
CENTRAL LARAMIE AND SOUTHEASTERN PLATTE COUNTIES...
        
At 433 PM MDT, a confirmed tornado was located south of Chugwater, 
or 27 miles south of Wheatland, moving northeast at 20 mph.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
north central Laramie and southeastern Platte Counties.

This includes Interstate 25 in Wyoming between mile markers 43 and
53.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 4158 10499 4169 10501 4179 10466 4160 10466
TIME...MOT...LOC 2233Z 246DEG 19KT 4167 10482 

TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN

$$

Trudel
218 
WWUS55 KCYS 222241
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
441 PM MDT Thu Jun 22 2023

WYC021-031-222250-
/O.EXP.KCYS.TO.W.0015.000000T0000Z-230622T2245Z/
Laramie WY-Platte WY-
441 PM MDT Thu Jun 22 2023

...THE TORNADO WARNING FOR NORTH CENTRAL LARAMIE AND SOUTHEASTERN
PLATTE COUNTIES WILL EXPIRE AT 445 PM MDT...
    
The tornado threat has diminished and the Tornado Warning has been 
allowed to expire. However, large hail and damaging winds remain 
likely and a Severe Thunderstorm Warning will be issued for the area 
shortly. 

Severe Thunderstorm Watch remains in effect until 900 PM 
MDT for southeastern Wyoming.

LAT...LON 4158 10499 4169 10501 4179 10466 4160 10466
TIME...MOT...LOC 2240Z 246DEG 19KT 4168 10478 

$$

Trudel

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 22, 12:25 PM MDT, 3 hours 54 minutes earlier.

Area forecast discussion, Jun 22, 12:25 PM MDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1225 PM MDT Thu Jun 22 2023

.SHORT TERM...(This afternoon through Friday night)
Issued at 1210 AM MDT Thu Jun 22 2023

Included a portion of this morning's discussion with convection
initiation imminent across the region once again early this
afternoon. Severe Thunderstorm Watch will be issued over the next
hour and will include most of the same counties/cities as
yesterday with most of southeast Wyoming outside of Carbon County
affected and most of the western Nebraska Panhandle this afternoon
and into this evening. Although activity maybe a bit more
isolated today compared to yesterday, once the 700mb to 800mb
temperature inversion dissipates this afternoon, thunderstorms
will become stronger and push east and northeast through this
evening. Large hail up to tennis ball size will be the primary
concern. Although, noting some low level (0-2 km) helicity in the
boundary layer as well with EHI around 2 to 4 from Albany county
eastward towards the central and northern Nebraska Panhandle.
Therefore, can not rule out one or two tornadoes with solid 0-3km
CAPE values and decent surface moisture, although not quite as
good as yesterday. Severe Thunderstorm Watch will be in effect
until 9 PM this evening, but the western Nebraska Panhandle will
see activity not starting until around 6 or 7 PM late this
afternoon.

More of the same for Friday with a greater risk for severe weather
across the plains. SPC issued an Enhanced Risk for locations east
of the I-25 corridor Friday afternoon and evening. With better
shear, impressive ML and MUCAPE, along with a potent upper level
trough moving through the area, Friday may be the busiest day of
the week with all modes of severe weather expected, including
tornadoes. Thankfully, flash flooding will start to become less
of a concern as thunderstorms are expected to move relatively fast
across the area. Will still have to watch training thunderstorms
which may result in some flooding concerns.

Previous Short Term Discussion...
issued at 245 AM MDT Thu Jun 22 2023

Dilemma today will deal with timing of convection. Still seeing
that mid level (700mb) capping inversion through 21Z or so before
it breaks. HRRR and RAP simulated radar are in disagreement with
convective initiation. HRRR shows the storms beginning west of the
Laramie Range in Albany County roughly 19-20Z. RAP shows
convection beginning more east across the southeast Wyoming plains
from Cheyenne to Lusk...into the northern Panhandle after
18Z. Don't think the severe storms will get going though until the
mid level cap breaks...so storms may develop earlier...but not be
severe until after 21Z. Storms will be severe with MUCAPE around
1500 to 1800J/KG across southeast Wyoming. 0-6km shear quite high
with 40-50kts advertised on GFS soundings. Especially in Albany
County where the HRRR is advertising the convection to start.
Both the HRRR and RAP are concentrating the convection in the
Platte/Goshen/Niobrara County area towards 00Z before it moves out
into the northern Panhandle after 00Z. Better instability though
will be down along the I-80 corridor however...so we will have to
wait and see how this convection eventually develops.

Better chances for severe storms still looks to be Friday when an
approaching upper low begins to force the surface front north and
east. GFS soundings showing much better MUCAPE around
2500-3000J/KG out in the Panhandle and around 2000-2500J/KG over
southeast Wyoming.

All modes of severe convective weather is possible today and
Friday including a few tornadoes. Better chances Friday we believe
with the better instability. SPC has Slight Risk areas outlined
for both today and Friday for portions of the CWA.

.LONG TERM...(Saturday through Wednesday)
Issued at 1137 AM MDT Thu Jun 22 2023

Overall, no major changes to this forecast package, with possible
high winds expected Saturday and continued unsettled weather early
next week.

Both the GFS and the Euro are in good agreement with mid to upper
level low ejecting eastward across northern Wyoming through
Saturday. Minor disturbance on the southern most flank of the cell
is expected to dig across the region, kicking up wind speeds along
the way. 700mb flow has winds increasing along these disturbances in
excess of 45 to 55 knots with forecast soundings indicating those
winds can mix down to the surface. In addition, the Random Forest
Wind Model guidance has also been capturing this feature with good
signals towards a stronger winds for the wind prone areas along the
I-25 and I-80 corridors. Ultimately, gaining confidence for a decent
wind event primarily on the I-25 corridor with the Craig to Casper
gradients and the NBM v4.1 Probability of Exceeding 41kts increasing
probabilities and echoing signals from other guidance. Main
uncertainty will include the wind prone areas along the I-80
corridor, with 700mb winds keeping much further eastward. However,
surface flow maintains a more favorable direction through the
mountain gaps and the NBM v4.1 Probability of Exceeding 48kts
hovering around a 50 percent. As a result, went ahead and left winds
elevated across the wind prones in southeast Wyoming. Will need to
think about a high wind watch in the next 24 hours if these trends
continue.

Active weather continues early next week, with an upper level trough
makings its way from the western seaboard through to the
Intermountain West. Strong to severe storms will be possible under
this setup, with good moisture return across the region and PWATs
just under 1 inch.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1124 AM MDT Thu Jun 22 2023

Wyoming TAFS...Another weather disturbance and abundant low level
moisture will help produce thunderstorm development this
afternoon. Isolated thunderstorms will occur at Rawlins between
21Z and 01Z, with occasional thunderstorms at Laramie and
Cheyenne from 20Z to 24Z, producing wind gusts to 45 knots along
with visibilities to 2 miles and ceilings from 2500 to 3500 feet
AGL. Overnight tonight, areas of fog and low clouds will develop
producing visibilities from 2 to 5 miles and ceilings from 1500 to
2500 feet AGL from 06Z to 15Z.

Nebraska TAFS...Another weather disturbance and abundant low level
moisture will help produce thunderstorm development late this
afternoon and early this evening. Occasional thunderstorms will
occur from 23Z to 02Z, producing wind gusts to 45 knots along with
visibilities reduced to 2 miles and ceilings near 2500 feet AGL.
Overnight tonight, areas of fog and low clouds will develop
between 04Z and 15Z, reducing visibilities to 2 to 4 miles along
with ceilings from 1500 to 2000 feet AGL.

&&

.FIRE WEATHER...
Issued at 1137 AM MDT Thu Jun 22 2023

Minimal fire weather concerns through this weekend. Although much
drier air will push into central Wyoming starting on Friday and
lasting through the weekend, current green up conditions and
recently rainfall will inhibit any major concerns for the near
future.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...

WY...Severe Thunderstorm Watch for Albany, Laramie, Platte, and
     Goshen counties until 9 PM MDT late this evening.
NE...Severe Thunderstorm Watch for all western Nebraska Counties
     until 9 PM MDT late this evening.

&&

SHORT TERM...TJT/GCC
LONG TERM...MD
AVIATION...RUBIN
FIRE WEATHER...TJT
Hazardous weather outlook, Jun 22, 12:36 PM MDT, 3 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
1236 PM MDT Thu Jun 22 2023

NEZ002-003-019>021-054-055-095-096-WYZ103-105>108-115>119-231845-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-North Laramie Range-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
1236 PM MDT Thu Jun 22 2023

This hazardous weather outlook is for portions of panhandle
Nebraska...south central Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...A Severe Thunderstorm Watch is in effect until 9 PM MDT late
this evening...

Thunderstorms will continue to develop early this afternoon
across Albany County and the Laramie Range. The storms are then
expected to move east into areas east of Interstate 25 by mid
afternoon and eventually into the Nebraska Panhandle by late
afternoon. Some of these storms will be severe...with large
hail...damaging downburst winds and possibly tornadoes through mid
evening. Heavy rainfall leading to possible flash flooding can
not be ruled out as well.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Severe thunderstorms are possible Friday across most areas along
and east of the Laramie Range. Large hail...damaging downburst
winds...very heavy rainfall and a few tornadoes are possible.

Strong winds are possible Friday night into Saturday for the wind
prone areas of southeast Wyoming. Gusts of 60 to 65 mph are
possible.

.Spotter information statement...

Spotter activation may be needed in Albany County after 1
PM...east of Interstate 25 after 3 PM and in the Panhandle after 5
PM. Please contact NWS Cheyenne with any storm reports.

WYZ101-102-104-109>114-231845-
Converse County Lower Elevations-Niobrara County-
Ferris/Seminoe/Shirley Mountains-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
1236 PM MDT Thu Jun 22 2023

This hazardous weather outlook is for portions of east central
Wyoming and south central Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Isolated to widely scattered thunderstorms are expected this
afternoon. A few thunderstorms may become strong and contain small
hail and gusty winds.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be needed.

In the hours before

Special weather statement, Jun 22, 2:09 PM MDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
209 PM MDT Thu Jun 22 2023

WYZ109-222100-
Central Carbon County WY-
209 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of west central Carbon
County through 300 PM MDT...

At 208 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Teton Reservoir, or 13 miles southwest of Rawlins,
moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rawlins and Sinclair.

This includes Interstate 80 in Wyoming between mile markers 200 and
218.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4166 10751 4176 10750 4194 10729 4170 10706
      4160 10751 4165 10755
TIME...MOT...LOC 2008Z 233DEG 17KT 4170 10745

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Trudel
Special weather statement, Jun 22, 2:42 PM MDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
242 PM MDT Thu Jun 22 2023

WYZ106-116>118-222130-
South Laramie Range WY-
Central Laramie Range and Southwest Platte County WY-
Central Laramie County WY-South Laramie Range Foothills WY-
242 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of east central Albany,
northwestern Laramie and southwestern Platte Counties through 330 PM
MDT...

At 241 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Iron Mountain, or 26 miles northeast of Laramie,
moving northeast at 15 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central
Albany, northwestern Laramie and southwestern Platte Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Wyoming.

&&

LAT...LON 4154 10533 4165 10545 4187 10526 4164 10499
TIME...MOT...LOC 2041Z 230DEG 12KT 4163 10530

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Trudel
Special weather statement, Jun 22, 3:03 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
303 PM MDT Thu Jun 22 2023

WYZ109-222145-
Central Carbon County WY-
303 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of central Carbon
County through 345 PM MDT...

At 303 PM MDT, Doppler radar was tracking a strong thunderstorm over
Rawlins, moving east at 15 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rawlins and Sinclair.

This includes Interstate 80 in Wyoming between mile markers 212 and
234.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4165 10729 4185 10727 4199 10688 4169 10683
TIME...MOT...LOC 2103Z 253DEG 12KT 4178 10718

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Trudel
Local storm report, Jun 22, 3:09 PM MDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
309 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     Hail             13 ESE Arlington        41.50N 106.00W
06/22/2023  U0.00 inch       Albany             WY   Dept of Highways

            Webcams along Interstate 80 near Strouss
            Hill shows hail accumulating on the
            Interstate. Motorists pulled over on the
            side of the Highway.

&&

TT
Special weather statement, Jun 22, 3:54 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
354 PM MDT Thu Jun 22 2023

WYZ109-110-222245-
North Snowy Range Foothills WY-Central Carbon County WY-
354 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of central Carbon
County through 445 PM MDT...

At 353 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Sinclair, or 14 miles east of Rawlins, moving east at
10 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of central Carbon
County.

This includes Interstate 80 in Wyoming between mile markers 224 and
243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
south central Wyoming.

&&

LAT...LON 4168 10704 4185 10705 4198 10674 4170 10667
TIME...MOT...LOC 2153Z 249DEG 8KT 4179 10694

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Trudel
Special weather statement, Jun 22, 3:58 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
358 PM MDT Thu Jun 22 2023

WYZ114-115-222245-
Laramie Valley WY-Snowy Range WY-
358 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of southwestern Albany
County through 445 PM MDT...

At 357 PM MDT, Doppler radar was tracking a strong thunderstorm over
Albany, or 28 miles west of Laramie, moving east at 10 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Albany, Centennial, Lake Owen Campground, Lake Hattie Reservoir,
Woods Landing, Lake Owen and Woods Landing-Jelm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Wyoming.

&&

LAT...LON 4115 10620 4129 10620 4133 10590 4108 10590
TIME...MOT...LOC 2157Z 270DEG 8KT 4120 10611

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Trudel

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:06 PM MDTFlash Flood WarningCYSAlbany, Laramie, Platte5 hr
Jun 21, 6:21 PM MDTSpecial Weather StatementCYSPlatte24 min
Jun 21, 6:24 PM MDTSpecial Weather StatementCYSAlbany36 min
Jun 21, 6:36 PM MDTSevere Thunderstorm WarningCYSAlbany24 min
Jun 21, 6:48 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Platte27 min
Jun 21, 6:50 PM MDTSpecial Weather StatementCYSGoshen25 min
Jun 21, 7:03 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie42 min
Jun 21, 7:13 PM MDTSevere Thunderstorm WarningCYSGoshen47 min
Jun 21, 7:43 PM MDTTornado WarningCYSGoshen17 min
Jun 21, 7:49 PM MDTFlash Flood WarningCYSGoshen, Platte3 hr
Jun 21, 8:11 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte34 min
Jun 21, 9:44 PM MDTSpecial Weather StatementCYSLaramie46 min
Jun 22, 1:19 PM MDTSevere Thunderstorm WarningCYSAlbany, Carbon41 min
Jun 22, 2:09 PM MDTSpecial Weather StatementCYSCarbon51 min
Jun 22, 2:40 PM MDTAreal Flood AdvisoryCYSAlbany5 hr
Jun 22, 2:42 PM MDTSpecial Weather StatementCYSAlbany48 min
Jun 22, 3:03 PM MDTSpecial Weather StatementCYSCarbon42 min
Jun 22, 3:10 PM MDTAreal Flood AdvisoryCYSAlbany, Laramie, Platte3 hr
Jun 22, 3:16 PM MDTSevere Thunderstorm WarningCYSCarbon22 min
Jun 22, 3:21 PM MDTAreal Flood AdvisoryCYSAlbany, Carbon114 min
Jun 22, 3:44 PM MDTSevere Thunderstorm WarningCYSLaramie, Platte46 min
Jun 22, 3:53 PM MDTSevere Thunderstorm WarningCYSGoshen29 min
Jun 22, 3:54 PM MDTSpecial Weather StatementCYSCarbon51 min
Jun 22, 3:58 PM MDTSpecial Weather StatementCYS47 min
Jun 22, 4:43 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte29 min
Jun 22, 4:44 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSCarbon46 min
Jun 22, 5:00 PM MDTSpecial Weather StatementCYSAlbany45 min
Jun 22, 5:10 PM MDTFlash Flood WarningCYSLaramie, Platte5 hr
Jun 22, 5:16 PM MDTSpecial Weather StatementCYSGoshen44 min
Jun 22, 5:21 PM MDTFlash Flood WarningCYSAlbany3 hr
Jun 22, 5:33 PM MDTFlash Flood WarningCYSGoshen, Platte5 hr
Jun 22, 5:37 PM MDTSpecial Weather StatementCYSLaramie38 min
Jun 22, 5:47 PM MDTSpecial Weather StatementCYSAlbany43 min

Nearby

Tornado Warnings in Wyoming, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.